Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 15, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Feb 24, 2016, 3:22 AM EST. It took effect at Feb 24, 2016, 7:00 AM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2016, 3:22 AM EST (08:22 UTC)
- In effect from
- Feb 24, 2016, 7:00 AM EST
- Expired
- Feb 26, 2016, 4:00 AM EST
- In force
- 45 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
560 WHUS72 KMFL 240822 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 322 AM EST WED FEB 24 2016 AMZ650-651-670-671-241630- /O.NEW.KMFL.SC.Y.0015.160224T1200Z-160225T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 322 AM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST THURSDAY. * WINDS...20 TO 25 KNOTS FROM THE SOUTH AND SOUTHWEST MAINLY OFF THE PALM BEACH AND BROWARD COAST THROUGH TONIGHT. * WAVES/SEAS...BUILDING TO 4 TO 6 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-241630- /O.NEW.KMFL.SC.Y.0015.160225T0000Z-160225T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 322 AM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY. * WINDS...15 TO 20 KNOTS SHIFTING FROM THE SOUTHWEST TO THE NORTHWEST BY TONIGHT. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
303 WHUS72 KMFL 241752 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1252 PM EST WED FEB 24 2016 AMZ650-651-670-671-251200- /O.CON.KMFL.SC.Y.0015.000000T0000Z-160225T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1252 PM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS...SOUTH-SOUTHWEST WINDS 20 TO 25 KNOTS THIS AFTERNOON VEERING WEST-NORTHWEST LATE TONIGHT. * WAVES/SEAS...BUILDING TO 4 TO 6 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-251200- /O.CON.KMFL.SC.Y.0015.160225T0000Z-160225T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1252 PM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS THIS EVENING AND VEERING WEST-NORTHWEST TONIGHT. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
352 WHUS72 KMFL 250037 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 737 PM EST WED FEB 24 2016 DEFAULT OVERVIEW SECTION GMZ676-251200- /O.EXT.KMFL.SC.Y.0015.000000T0000Z-160226T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 737 PM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...WEST TO NORTHWEST WINDS AROUND 20 KNOTS TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET NEARSHORE UP TO 8 FEET OFFSHORE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-GMZ656-657-251200- /O.CON.KMFL.SC.Y.0015.000000T0000Z-160225T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 737 PM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS...WEST NORTHWEST WINDS AROUND 20 KNOTS TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
628 WHUS72 KMFL 250340 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1040 PM EST WED FEB 24 2016 AMZ650-651-670-671-GMZ656-657-251200- /O.CON.KMFL.SC.Y.0015.000000T0000Z-160225T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 1040 PM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS...WEST NORTHWEST WINDS AROUND 20 KNOTS TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-251200- /O.CON.KMFL.SC.Y.0015.000000T0000Z-160226T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1040 PM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...WEST TO NORTHWEST WINDS AROUND 20 KNOTS TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET NEARSHORE UP TO 8 FEET OFFSHORE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
316 WHUS72 KMFL 250805 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 305 AM EST THU FEB 25 2016 AMZ650-651-670-671-GMZ656-657-252100- /O.EXT.KMFL.SC.Y.0015.000000T0000Z-160225T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 305 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...WEST NORTHWEST WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-252100- /O.EXT.KMFL.SC.Y.0015.000000T0000Z-160226T0300Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 305 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET NEARSHORE UP TO 9 FEET OFFSHORE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
817 WHUS72 KMFL 251417 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 917 AM EST THU FEB 25 2016 DEFAULT OVERVIEW SECTION AMZ650-651-670-671-GMZ656-657-252100- /O.CON.KMFL.SC.Y.0015.000000T0000Z-160225T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 917 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS IN THE ATLANTIC WATERS AND NORTHWEST WINDS AROUND 20 KNOTS IN THE NEAR-SHORE GULF WATERS. * WAVES/SEAS...SEAS 6 TO 8 FEET IN THE ATLANTIC WATERS AND 4 TO 6 FEET IN THE NEAR-SHORE GULF WATERS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-252100- /O.CON.KMFL.SC.Y.0015.000000T0000Z-160226T0300Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 917 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET NEARSHORE UP TO 9 FEET OFFSHORE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
968 WHUS72 KMFL 252110 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 410 PM EST THU FEB 25 2016 AMZ650-651-670-671-261500- /O.EXP.KMFL.SC.Y.0015.000000T0000Z-160225T2100Z/ /O.NEW.KMFL.SC.Y.0016.160225T2110Z-160226T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 410 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS...NORTHWEST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET...HIGHEST GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-252215- /O.EXP.KMFL.SC.Y.0015.000000T0000Z-160225T2100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 410 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ GMZ676-260900- /O.EXT.KMFL.SC.Y.0015.000000T0000Z-160226T0900Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 410 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...NORTHWEST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 1:23 AM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Feb 24, 1:23 AM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 123 AM EST WED FEB 24 2016 .AVIATION... LINE OF SHOWERS WITH A FEW EMBEDDED TSTMS IS FORECAST TO IMPACT APF STARTING SOMETIME EARLY IN THE AFTERNOON THROUGH MID AFTERNOON WITH LINGERING ACTIVITY BEHIND THROUGH AROUND 00Z. EAST COAST SITES WILL FOLLOW SUITE A COUPLE OF HOURS OR SO BEHIND. MAIN CONCERN AT THIS TIME IS THE POSSIBILITY OF A FEW STRONG TSTMS WITH THIS ACTIVITY AND THUS BRIEF PERIODS OF IFR/MVFR CONDITIONS ARE POSSIBLE. BUT CONFIDENCE ON THIS STILL LOW ALBEIT THE MARGINAL RISK OF SEVERE WEATHER. FOR NOW OPTED TO INCLUDE VCTS IN THE FORECASTS AND WILL AMEND WITH LATER FORECASTS AS NEEDED. DEFINITELY SOMETHING TO WATCH. && .PREV DISCUSSION... /ISSUED 802 PM EST TUE FEB 23 2016/ UPDATE... REGIONAL WINDS CONTINUE FROM THE SOUTH SOUTHEAST WITH RECENT SATELLITE IMAGERY INDICATING LOW LEVEL CLOUDINESS AND EMBEDDED SHOWERS STREAMING NORTHWARD ACROSS THE FLORIDA STRAITS AND APPROACHING SOUTH FLORIDA. WITH A CHANCE OF SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE REGIONAL WATERS LATE TONIGHT ALREADY INDICATED IN THE FORECAST FOR TONIGHT...NO CHANGE WAS NECESSARY FOR THE SHORT TERM FORECAST. 60T PREV DISCUSSION... /ISSUED 636 PM EST TUE FEB 23 2016/ AVIATION... ONLY ISOLATED SHRA EXPECTED THROUGH MID-AFTN WED...AT WHICH POINT VCSH INTRODUCED. UNTIL THEN...VFR CONDITIONS SHOULD PREVAIL...WITH THE EXCEPTION OF KAPF BEFORE DAWN...WHEN VSBY/CIG RESTRICTIONS ARE POSSIBLE. ELSEWHERE...FEEL WIND /SE 10 KT/ WILL BE TOO STRONG TO SUPPORT SUB-VFR CONDITIONS. SSE WIND INCREASES WED TO 15 KT...THEN GRADUALLY VEERS SW DURING THE AFTERNOON. GUSTS COULD EXCEED 25 KT. ALTHOUGH CONFIDENCE IS TOO LOW FOR ANYTHING BUT VCSH WED AFTN...THUNDERSTORMS ARE POSSIBLE AND STRONG WINDS CANT BE RULED OUT. PREV DISCUSSION... /ISSUED 452 PM EST TUE FEB 23 2016/ DISCUSSION... SOUTHERLY FLOW IS ESTABLISHED ACROSS THE REGION IN ADVANCE OF A RAPIDLY DEVELOPING SURFACE LOW AROUND THE EAST TEXAS/LOUISIANA BORDER. REGIONAL MOISTURE HAS INCREASED FROM PREVIOUS DAYS WITH THE 12Z SOUNDING PWAT AT 1.5 INCHES WITH A FEW SHOWERS ACROSS THE REGION THIS AFTERNOON. AS NOTED FROM EARLIER AFD'S... GENERALLY SOUTHERLY WINDS AND WARM AIR ADVECTION WILL MAINTAIN HIGHER MINIMUM TEMPS TONIGHT WITH LOWER 70S POSSIBLE ATLANTIC METRO AREAS AND MID TO UPPER 60S ACROSS THE WESTERN INTERIOR AND NAPLES METRO AREAS. FORECAST FOR TONIGHT...THE LATEST MODEL CONSENSUS INDICATES THE SURFACE LOW CURRENTLY ALONG THE EAST TEXAS/LOUISIANA BORDER WILL MOVE NORTHEAST AND DEEPEN ACROSS NORTHERN MISSISSIPPI TONIGHT. FORECAST SOUNDINGS INDICATE SOUTHERLY TO SOUTHWESTERLY LOW LEVEL FLOW BUT OVERALL GENERAL INSTABILITY REMAINS SOMEWHAT WEAK. HOWEVER SHORT RANGE ENSEMBLE FORECASTS INDICATE SIGNIFICANT INSTABILITY ACROSS THE EASTERN CENTRAL GULF AND THE LOOP CURRENT ACROSS THE GULF FROM 00Z TO 12Z WEDNESDAY. ALTHOUGH THE GLOBAL MODEL CONSENSUS AND SOME MESO-SCALE MODELS INDICATE LACK OF PRECIPITATION ACROSS THE REGION TONIGHT...THE SHORT RANGE ENSEMBLE DOES INDICATE POTENTIAL FOR PRECIPITATION. THE FORECAST FOR TONIGHT INDICATES MAINLY A SLIGHT CHANCE OF SHOWERS WITH A CHANCE ACROSS THE ATLANTIC WATERS. GIVEN THE UNCERTAINTIES AND WITH THE UPPER LEVEL TROUGH EXPECTED TO SHIFT INTO THE EASTERN GULF TONIGHT WITH EMBEDDED SHORT WAVES POSSIBLE...A SLIGHT CHANCE OF THUNDERSTORMS WAS ADDED TO THE GULF AND ATLANTIC WATERS MAINLY AFTER MIDNIGHT. BUT NEED TO STRESS THE UNCERTAINTIES AGAIN...ESPECIALLY WITH THE AFOREMENTIONED AREA OF INSTABILITY ACROSS THE CENTRAL TO EASTERN GULF EARLY WEDNESDAY. FORECAST FOR WEDNESDAY...THE OVERALL GUIDANCE CONSENSUS INDICATES THAT THE SURFACE LOW WILL DEEPEN AND MOVE NORTHEAST NEAR THE OHIO VALLEY WITH THE TRAILING COLD FRONT ENTERING THE EASTERN GULF JUST WEST OF CENTRAL FLORIDA AROUND 18Z WEDNESDAY...WITH GREATEST COVERAGE FOR SHOWERS AND SCATTERED THUNDERSTORMS FORECAST TO BE AFTER 18Z ACROSS THE NORTHWESTERN INTERIOR REGIONS...NORTHERN COLLIER COUNTY AND THE GULF WATERS. AS FOR THE POTENTIAL FOR SEVERE WEATHER...IN GENERAL FORECAST SOUNDINGS DO NOT INDICATE LAPSE RATES...COLDER MID-LEVEL TEMPERATURES OR SUPPORTING DYNAMICS TO SUPPORT WIDESPREAD CONVECTION. HOWEVER...FORECAST SOUNDINGS WEST OF LAKE OKEECHOBEE DO INDICATE A WIND PROFILE THAT COULD PRODUCE HELICITY VALUES INDICATIVE OF A FEW ISOLATED FUNNEL CLOUDS AND/OR AN ISOLATED TORNADO. IN ADDITION...THE STORM PREDICTION CENTER CONTINUES TO INCLUDE MOST OF THE SOUTH FLORIDA PENINSULA UNDER A MARGINAL RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY WITH A SLIGHT RISK ACROSS CENTRAL AND NORTHERN FLORIDA. TO SUM UP...WILL HAVE TO ONCE AGAIN EMPHASIZE THE UNCERTAINTIES AND BE VIGILANT AS THE FRONT EVOLVES EARLY WEDNESDAY INTO WEDNESDAY AFTERNOON WHILE NOTING THAT A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE. THE COLD FRONT IS FORECAST TO BE ACROSS SOUTH FLORIDA ON WEDNESDAY NIGHT THEN EXIT THE REGION AROUND 12Z THURSDAY WITH A CLEARING TREND THEREAFTER. A COOLING TREND IS FORECAST THURSDAY NIGHT INTO THE WEEKEND WITH WIND CHILLS GENERALLY IN THE LOW TO MID 40S FORECAST ACROSS MOST OF THE PENINSULA FRIDAY NIGHT INTO SATURDAY EXCEPT THE UPPER 30S ACROSS THE NORTHWEST INTERIOR. A WARMING TREND IS FORECAST INTO EARLY NEXT WEEK. MARINE... REGIONAL WINDS AND SEAS WILL INCREASE LATE WEDNESDAY INTO THURSDAY AS A STRONG COLD FRONT PASSES ACROSS THE REGIONAL WATERS WEDNESDAY NIGHT THEN EXITS THE REGION LATER ON THURSDAY. HAZARDOUS SEAS ARE FORECAST ACROSS THE OFF SHORE GULF WATERS EARLY THURSDAY WHILE HAZARDOUS SEAS ACROSS THE ATLANTIC AND GULF STREAM WATERS ARE FORECAST LATE THURSDAY INTO FRIDAY. HAZARDOUS SEAS ACROSS THE GULF AND ATLANTIC WATERS COULD LINGER THROUGH LATE FRIDAY THEN SUBSIDE INTO THE WEEKEND. FIRE WEATHER... A COLD FRONT IS FORECAST TO PASS ACROSS SOUTH FLORIDA WEDNESDAY NIGHT AND EXIT THE REGION THURSDAY MORNING. A DRYING TREND IS FORECAST BY FRIDAY WITH RELATIVE HUMIDITIES FORECAST TO BE BELOW CRITICAL LEVELS FOR A PERIOD ON SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 86 59 74 49 / 40 40 10 0 FORT LAUDERDALE 85 62 74 53 / 30 40 10 0 MIAMI 84 64 75 54 / 30 40 10 0 NAPLES 81 62 68 51 / 60 30 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...99/CB LONG TERM....52/PS AVIATION...99/CB
Hazardous weather outlook, Feb 23, 7:28 PM EST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 728 PM EST TUE FEB 23 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 241230- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 728 PM EST TUE FEB 23 2016 ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES... ...MARGINAL RISK FOR SEVERE THUNDERSTORMS LATE WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT ALL ATLANTIC BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. DAMAGING WINDS ARE THE PRIMARY THREAT WITH THESE THUNDERSTORMS...ALTHOUGH AN ISOLATED TORNADO CANT BE RULED OUT. THE OFFSHORE GULF WATERS AND OFFSHORE ATLANTIC WATERS EAST OF PALM BEACH COUNTY COULD BUILD TO 7 FEET OR HIGHER LATE THIS WEEK BEHIND THE PASSAGE OF THE COLD FRONT. THE RIP CURRENT RISK WILL ALSO INCREASE BEHIND THE FRONT ALONG THE WEST COAST. WIND CHILL VALUES ARE EXPECTED TO FALL TO AROUND 45 DEGREES OR COLDER NEAR LAKE OKEECHOBEE FRIDAY MORNING...AND COULD FALL INTO THE MID TO UPPER 30S ACROSS THE WEST COAST AND INTERIOR SECTIONS SATURDAY MORNING AND UPPER 30S TO LOWER 40S AGAIN ON SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 2:47 PM EST | Special Weather Statement | MFL | Glades | 43 min |
| Feb 24, 3:28 PM EST | Special Weather Statement | MFL | Glades | 47 min |
| Feb 24, 4:01 PM EST | Special Weather Statement | MFL | Martin | 29 min |
| Feb 24, 4:20 PM EST | Special Marine Warning | MFL | 25 min |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.